# SDR CALA2025011400118

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 51,959 hours, 18,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 58524030001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AROUND WASTE TANK DUMP CHUTE BASE AREA INTERCOSTAL EXFOLIATED CORR BETWEEN STA 847-867 S-23L S-25L MKD DOT 058.REF AAR N/R 9913486
